About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 429083, 9 pages
http://dx.doi.org/10.1155/2013/429083
Research Article

On the Iterated Exponent of Convergence of Solutions of Linear Differential Equations with Entire and Meromorphic Coefficients

Laboratory of Pure and Applied Mathematics, Department of Mathematics, University of Mostaganem (UMAB), BP 227, 27000 Mostaganem, Algeria

Received 27 September 2012; Accepted 17 November 2012

Academic Editor: Jen-Chih Yao

Copyright © 2013 Rabab Bouabdelli and Benharrat Belaïdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the zeros of the difference of the derivative of solutions of the higher-order linear differential equations and small functions, where , are entire or meromorphic functions of finite iterated order.